Inequalities of Ostrowski–Grüss type and applications

Tom 29 / 2002

Nenad Ujević Applicationes Mathematicae 29 (2002), 465-479 MSC: Primary 26D10, 41A55. DOI: 10.4064/am29-4-6

Streszczenie

Some new inequalities of Ostrowski–Grüss type are derived. They are applied to the error analysis for some Gaussian and Gaussian-like quadrature formulas.

Autorzy

  • Nenad UjevićDepartment of Mathematics
    University of Split
    Teslina 12/III
    21000 Split, Croatia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek